Vol. 6, No. 2, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Fusion rules for abelian extensions of Hopf algebras

Christopher Goff

Vol. 6 (2012), No. 2, 327–339

We investigate the representation theory and fusion rules of a class of cocentral abelian (quasi-)Hopf extensions of Hopf algebras which includes twisted (generalized) quantum doubles of finite groups, and a certain quasi-Hopf algebra of Schauenburg associated to group-theoretical fusion categories. We then present a nontrivial example with noncommutative fusion rules.

fusion rules, Hopf algebras, quasi-Hopf, abelian extensions, group-theoretical fusion categories
Mathematical Subject Classification 2000
Primary: 16S40, 18D10
Secondary: 16W30
Received: 19 August 2010
Revised: 28 February 2011
Accepted: 10 April 2011
Published: 24 June 2012
Christopher Goff
Mathematics Department
University of the Pacific
3601 Pacific Avenue
Stockton, CA 95211
United States